# SDR UPS07851217

- Difficulty date: November 27, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Engine: Ge CFM562C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 3
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE FLAME OUT.  INFLIGHT RESTART ACCOMPLISHED AFTER DESCENT TO FL220.  NORMAL ENGINE INDICATIONS AFTER RESTART.  A/C IS CURRENTLY OUT OF SERVICE.  PERFORMED DC8 MM71-00-00-1, FIG 139 AS REQUIRED.  REF LP 887083/1,2,3 LOG PAGE 887084 ITEM 1,2,3. NR 3 ENGINE PERFORMANCE WAS NORMAL WITH MIN.  FUEL PRESSURES MET.  NO PREVIOUS FLAME OUT HISTORY.  A/C OK FOR CONTINUED SERVICE.
